Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from fever and chill. Blood test showed esr 80mm. Started tb trail base treatment. Guide?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
sir, my wife is suffering from fever and chill, i tested complete blood report as pe r doctors instruction result shows esr is high 80 mm, doctor started tb trail base treatment, but still she is sufftering with fever, chill, headache, body pain
Posted Sun, 27 Oct 2013 in Infections
Answered by Dr. Shanthi.E 43 minutes later
Brief Answer:
give paracetamol for symptomatic relief

Detailed Answer:

I have read your query. I am sorry about the high ESR of 80mm in your wife. Your doctor is right in starting a trial treatment for TB. This is the right treatment.

Yes, she would experience fever, chills, headache, and body pain for at least a week after the treatment is started. After one week of initiating the treatment, her symptoms will gradually subside, and she will feel better.

In the meantime, you can give her Dolo 650mg/crocin/paracetamol as and when required, for relief from fever, and pain.

I wish your wife a quick recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor